# SDR VTZA97548

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349014
- Condition: Bird Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT 6169 - NANTUCKET-MARTHA'S VINEYARD - ABORTED TAKEOFF DUE TO BIRD STRIKE ON RIGHT ENGINE.  MAINTENANCE INSPECTED AND IN PROCESS OF CHANGING RT ENGINE, OPS CHECK OK.  AIRCRAFT DOWN UNTIL ENGINE CHANGED.  MAINTENANCE COMPLETED ENGINE CHANGE ON 9-16-97.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
